Mar 8, 2006
my cd4 has dropped from 1095 then to 868 and now to 668..very concerned im on meds as well ..what could it be
Response from Dr. Pierone
When CD4 cells are in a high range it is very common to see major changes in the blood levels. Three readings are not enough to clearly discern a trend and usually the 4th reading will show an improvement. My assumption is that you are on HAART and the viral load is undetectable.
The only situation that I know of in which there is a true loss of CD4 cells despite controlled viral replication is with the combination of Videx and Viread which can sometimes result in lower CD4 counts. This phenomenon is less of a problem when the dose of Videx is appropriately reduced because of the Videx/Viread interaction.
I hope that this helps and best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands Sign Of HIV Infection
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Does Monistat Cure Vaginal Thrush?
- How Fast Does Doxycycline Cure Chlamydia?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.